Alert archive / Ohio / Special Marine Warnings in 2004
Special Marine Warning 49, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at May 23, 2004, 5:50 PM EDT. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 23, 2004, 5:50 PM EDT (21:50 UTC)
- Expired
- May 23, 2004, 7:45 PM EDT
- In force
- 115 min
- Issued by
- NWS Cleveland, OH
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at May 23, 3:00 PM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, May 23, 3:00 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OHIO
300 PM EDT SUN MAY 23 2004
.DISCUSSION...
JUST SCT SHRS/TSTM ATTM OVER THE CWA. MOST UNTABLE AIR THIS AFTN
OVER ERN CWA. LOW PRES OVR UPR MID WEST WITH TRAILING CDFNT WL MOV
NE OVRNGT BRINGING CDFNT THRU CWA. WRMFNT EXTD E FROM LOW EXTDS INTO
WRN NY MAY ACTUALLY BACK LTL INTO NW PA. WITH FNT TO MOVE THRU AND
AMNT INSTAB WL CONT WITH LKLY POPS TNGT. FLOOD WATCH IN EFFECT FOR E
1/2 TNGT WL KEEP IT JUST IN THIS AREA FOR NOW. FFG IN THIS AREA MUCH
LWR THEN W FROM RAINS OVER THE PAST SVRL DAYS WITH NW PA BEING
EXTRMLY LOW. CHC LNGRNG SHWRS/TSMS E MON MRNG. THEN SHORT DRY PD
REST OF MON AND MON NGT THOUGH BRNGG CHC TO W AGAIN MON NGT. THEN
ANOTHER FNTL SYSTEMS TUE INTO WED.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH TDA AND TGNT OHZ010>014-020>023-032-033-089
TORNADO WATCH UNTIL 5PM EDT OHZ003-006>009-017>019
PA...FLOOD WATCH TDA AND TGNT PAZ001-003.
&&Hazardous weather outlook, May 23, 5:50 AM EDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 550 AM EDT SUN MAY 23 2004 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-231144- ASHLAND OH-ASHTABULA INLAND OH-ASHTABULA LAKESHORE OH-CRAWFORD PA- CRAWFORD OH-CUYAHOGA OH-ERIE OH-GEAUGA OH-HANCOCK OH-HOLMES OH- HURON OH-KNOX OH-LAKE OH-LORAIN OH-LUCAS OH-MAHONING OH-MARION OH- MEDINA OH-MORROW OH-NORTHERN ERIE PA-OTTAWA OH-PORTAGE OH- RICHLAND OH-SANDUSKY OH-SENECA OH-SOUTHERN ERIE PA-STARK OH- SUMMIT OH-TRUMBULL OH-WAYNE OH-WOOD OH-WYANDOT OH- INCLUDING THE CITIES OF...AKRON...ASHLAND...ASHTABULA... BOWLING GREEN...BUCYRUS...CANTON...CHARDON...CLEVELAND...ELYRIA... ERIE...FINDLAY...FOSTORIA...FREMONT...JEFFERSON...LORAIN... MANSFIELD...MARION...MEADVILLE...MEDINA...MILLERSBURG... MOUNT GILEAD...MOUNT VERNON...NORWALK...PAINESVILLE...PORT CLINTON... RAVENNA...SANDUSKY...TIFFIN...TOLEDO...UPPER SANDUSKY...WARREN... WOOSTER AND YOUNGSTOWN 550 AM EDT SUN MAY 23 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTION OF NORTHERN OHIO AND A PORTION OF NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA TODAY AND TONIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE. WITH THE GROUND ALREADY SATURATED FROM RECENT RAINS...ANY ADDITIONAL RAINFALL COULD LEAD TO SIGNIFICANT FLOODING...ESPECIALLY IN NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 10:22 PM EDT | Special Marine Warning | CLE | 3 hr | |
| May 22, 10:22 PM EDT | Special Marine Warning | CLE | 3 hr | |
| May 22, 10:22 PM EDT | Special Marine Warning | CLE | 3 hr | |
| May 22, 11:31 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 44 min |
| May 22, 11:41 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 49 min |
| May 23, 12:01 AM EDT | Flash Flood Warning | CLE | Ashtabula | 4 hr |
| May 23, 12:13 AM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 62 min |
| May 23, 7:05 AM EDT | Special Marine Warning | CLE | 115 min | |
| May 23, 5:51 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 54 min |
| May 23, 12:27 AM EDT | Flash Flood Warning | CLE | Crawford | 4 hr |
Nearby
Special Marine Warnings in Ohio, 2004Every special marine warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.